Optical Coherence Tomographic Evaluation of Hyperacute Bivalirudin-Induced Coronary Stent Thrombosis.

Abstract

Thrombus formation after stent deployment has been linked to the use of heparin and of antithrombotic agents, such as bivalirudin, during percutaneous coronary intervention. Fluoroscopy has been used to identify stent thrombosis, typically after patients become symptomatic. We describe our use of optical coherence tomography to diagnose and evaluate intraprocedural stent thrombosis in a 68-year-old man who was given bivalirudin just before a percutaneous coronary procedure. This imaging method enabled immediate therapeutic intervention.

DOI: 10.14503/THIJ-16-6075

Cite this paper

@article{Pealver2017OpticalCT, title={Optical Coherence Tomographic Evaluation of Hyperacute Bivalirudin-Induced Coronary Stent Thrombosis.}, author={Jorge L Pe{\~n}alver and Wassim Shatila and Emerson C . Perin}, journal={Texas Heart Institute journal}, year={2017}, volume={44 4}, pages={266-268} }